# SDR AALA20150220001

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A7502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 727J RT LOWER ATTACH HOLE DAMAGED AT LOWER TRANSITION PANEL TO FRAME.  INSTALLED PERMANENT REPAIR DOUBLER ON FRAME IAW EA 53-03867 DATED 2/19/15.
